zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Delay-dependent $H _{\infty }$ filtering for Markovian jump time-delay systems: a piecewise analysis method. (English) Zbl 1238.93112
Summary: A delay-dependent $H _{\infty }$ filtering for Markovian jump systems with time-varying delays is studied based on a piecewise analysis approach. Firstly, by exploiting delay partitioning-based Lyapunov function, a new delay-dependent criterion is derived for the $H _{\infty }$ performance analysis of the filtering-error systems, which can lead to much less conservative analysis results. Secondly, based on the criterion obtained, the gain of filter can be obtained in terms of Linear Matrix Inequalities (LMIs). Finally, numerical examples are given to demonstrate the effectiveness of the proposed method.

93E11Filtering in stochastic control
60J75Jump processes
Full Text: DOI
[1] M. Basin, E. Sanchez, R. Martinez-Zuniga, Optimal linear filtering for systems with multiple state and observation delays. Int. J. Innov. Comput. Inf. Control 3(5), 1309--1320 (2007)
[2] E. Boukas, Z. Liu, G. Liu, Delay-dependent robust stability and H control of jump linear systems. Int. J. Control 74(4), 329--340 (2001) · Zbl 1015.93069 · doi:10.1080/00207170010008752
[3] B. Chen, X.P. Liu, S.C. Tong, Delay-dependent stability analysis and control synthesis of fuzzy dynamic systems with time delay. Fuzzy Sets Syst. 157, 2224--2240 (2006) · Zbl 1106.93046 · doi:10.1016/j.fss.2006.01.010
[4] A. Elsayed, M. Grimble, A new approach to the H design of optimal digital linear filters. IMA J. Math. Control Inf. 6(2), 233--251 (1989) · Zbl 0678.93063 · doi:10.1093/imamci/6.2.233
[5] Z. Fei, H. Gao, P. Shi, New results on stabilization of Markovian jump systems with time delay. Automatica 45(10), 2300--2306 (2009) · Zbl 1179.93170 · doi:10.1016/j.automatica.2009.06.020
[6] H. Gao, J. Lam, C. Wang, Robust energy-to-peak filter design for stochastic time-delay systems. Syst. Control Lett. 55(2), 101--111 (2006) · Zbl 1129.93538 · doi:10.1016/j.sysconle.2005.05.005
[7] K. Gu, V. Kharitonov, J. Chen, Stability of Time-Delay Systems (Birkhäuser, Boston, 2003) · Zbl 1039.34067
[8] L. El Ghaoui, F. Oustry, M. AitRami, A cone complementarity linearization algorithm for static output--feedback and related problems. IEEE Trans. Autom. Control 42(8), 1171--1176 (1997) · Zbl 0887.93017 · doi:10.1109/9.618250
[9] L. Hu, P. Shi, Y. Cao, Delay-dependent filtering design for time-delay systems with Markovian jumping parameters. Int. J. Adapt. Control Signal Process. 21(5), 434--448 (2007) · Zbl 1120.60043 · doi:10.1002/acs.938
[10] X.F. Jiang, Q.L. Han, Robust H control for uncertain Takagi--Sugeno fuzzy system with interval time-varying delay. IEEE Trans. Fuzzy Syst. 15, 321--331 (2007) · Zbl 05452652 · doi:10.1109/TFUZZ.2006.878251
[11] J. Liu, W. Yu, Z. Gu, S. Hu, H filtering for time-delay systems with Markovian jumping parameters: delay partitioning approach. J. Chin. Inst. Eng. 33(3), 357--365 (2010) · doi:10.1080/02533839.2010.9671624
[12] J. Liu, Z. Gu, E. Tian, R. Yan, New results on H filter design for nonlinear systems with time-delay through a T--S fuzzy model approach. Int. J. Syst. Sci. First published on: 16 August 2010 (iFirst) · Zbl 1258.93074
[13] X. Mao, Exponential stability of stochastic delay interval systems with Markovian switching. IEEE Trans. Autom. Control 47(10), 1604--1612 (2002) · doi:10.1109/TAC.2002.803529
[14] C. Peng, Y. Tian, Delay-dependent robust stability criteria for uncertain systems with interval time-varying delay. J. Comput. Appl. Math. 214(2), 480--494 (2008) · Zbl 1136.93437 · doi:10.1016/j.cam.2007.03.009
[15] C. Peng, D. Yue, E. Tian, Y. Zhang, Improved network-based robust H filtering for uncertain linear systems. Int. J. Innov. Comput. Inf. Control 5(4), 961--970 (2009)
[16] J. Qiu, J. Chen, P. Shi, H. Yang, New stochastic robust stability criteria for time-varying delay neutral system with Markovian jump parameters. Int. J. Control. Autom. Syst. 8(2), 418--424 (2010) · doi:10.1007/s12555-010-0229-1
[17] J. Qiu, H. Yang, P. Shi, Y. Xia, Robust H Control for class of discrete-time Markovian jump systems with time-varying delays based on delta operator. Circuits Syst. Signal Process. 27(5), 627--643 (2008) · Zbl 1173.93012 · doi:10.1007/s00034-008-9046-7
[18] H. Shao, Delay-range-dependent robust H filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters. J. Math. Anal. Appl. 342(2), 1084--1095 (2008) · Zbl 1141.93025 · doi:10.1016/j.jmaa.2007.12.063
[19] C. de Souza, R. Palhares, P. Peres, Robust filter design for uncertain linear systems with multiple time-varying state delays. IEEE Trans. Signal Process. 49(3), 569--576 (2001) · doi:10.1109/78.905882
[20] J. Sun, J. Chen, G. Liu, D. Rees, Delay-dependent robust H filter design for uncertain linear systems with time-varying delay. Circuits Syst. Signal Process. 28(5), 763--779 (2009) · Zbl 1173.93331 · doi:10.1007/s00034-009-9120-9
[21] E. Tian, C. Peng, Delay-dependent stability analysis and synthesis of uncertain T--S fuzzy systems with time-varying delay. Fuzzy Sets Syst. 157(4), 544--559 (2006) · Zbl 1082.93031 · doi:10.1016/j.fss.2005.06.022
[22] E. Tian, D. Yue, Y. Zhang, Delay-dependent robust H control for T--S fuzzy system with interval time-varying delay. Fuzzy Sets Syst. 160(12), 1708--1719 (2009) · Zbl 1175.93134 · doi:10.1016/j.fss.2008.10.014
[23] Z. Wang, J. Lam, X. Liu, Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances. IEEE Trans. Circuits Syst. II, Express Briefs 51(5), 262--268 (2004) · doi:10.1109/TCSII.2004.825596
[24] Z. Wang, Y. Liu, L. Yu, X. Liu, Exponential stability of delayed recurrent neural networks with Markovian jumping parameters. Phys. Lett. A 356(4--5), 46--352 (2006) · Zbl 1160.37439
[25] Z. Wu, X. Xie, P. Shi, Y. Xia, Brief paper: Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching. Automatica 45(4), 997--1004 (2009) · Zbl 1162.93044 · doi:10.1016/j.automatica.2008.12.002
[26] H.N. Wu, H.X. Li, New approach to delay-dependent stability analysis and stabilization for continuous-time fuzzy systems with time-varying delay. IEEE Trans. Fuzzy Syst. 15, 482--493 (2007) · Zbl 05452489 · doi:10.1109/TFUZZ.2006.889963
[27] Y. Xia, E. Boukas, P. Shi, J. Zhang, Stability and stabilization of continuous-time singular hybrid systems. Automatica 45(6), 1504--1509 (2009) · Zbl 1166.93365 · doi:10.1016/j.automatica.2009.02.008
[28] J. Xiong, J. Lam, Robust H 2 control of Markovian jump systems with uncertain switching probabilities. Int. J. Syst. Sci. 40(3), 255--265 (2009) · Zbl 1167.93335 · doi:10.1080/00207720802300347
[29] S. Xu, T. Chen, J. Lam, Robust filtering for uncertain Markovian jump systems with mode-dependent time delays. IEEE Trans. Autom. Control 48(5), 900--907 (2003) · doi:10.1109/TAC.2003.820138
[30] S. Xu, J. Lam, X. Mao, Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays. IEEE Trans. Circuits. Syst. I, Regul. Pap. 54(9), 2070--2077 (2007) · doi:10.1109/TCSI.2007.904640
[31] D. Yue, Q. Han, Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching. IEEE Trans. Autom. Control 50(2), 217--222 (2005) · doi:10.1109/TAC.2004.841935
[32] D. Yue, Q. Han, Network based robust H filtering for uncertain linear systems. IEEE Trans. Signal Process. 11, 4293--4301 (2006) · doi:10.1109/TSP.2006.880038
[33] D. Yue, E. Tian, Y. Zhang, A piecewise analysis method to stability analysis of linear continuous/discrete systems with time-varying delay. Int. J. Robust Nonlinear Control 19(13), 1493--1518 (2009) · Zbl 1298.93259 · doi:10.1002/rnc.1399
[34] D. Yue, E. Tian, Y. Zhang, C. Peng, Delay-distribution-dependent stability and stabilization of T--S fuzzy systems with probabilistic interval delay. IEEE Trans. Syst. Man Cybern., Part B, Cybern. 39(2), 503--516 (2009) · doi:10.1109/TSMCB.2008.2007496
[35] X. Zhang, Q. Han, A less conservative method for designing H filters for linear time-delay systems. Int. J. Robust Nonlinear Control 19(12), 1376--1396 (2008) · Zbl 1169.93418 · doi:10.1002/rnc.1407
[36] X. Zhang, M. Wu, J. She, Y. He, Delay-dependent stabilization of linear systems with time-varying state and input delays. Automatica 41(8), 1405--1412 (2005) · Zbl 1093.93024 · doi:10.1016/j.automatica.2005.03.009
[37] L. Zhang, E. Boukas, Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities. Automatica 45(6), 1462--1467 (2009) · Zbl 1166.93378 · doi:10.1016/j.automatica.2009.02.002
[38] J. Zhang, P. Shi, H. Yang, Non-fragile robust stabilization and H control for uncertain stochastic nonlinear time-delay systems. Chaos Solitons Fractals 42(5), 3187--3196 (2009) · Zbl 1198.93189 · doi:10.1016/j.chaos.2009.04.049
[39] J. Zhang, Y. Xia, P. Shi, Parameter-dependent robust H filtering for uncertain discrete-time systems. Automatica 45(2), 560--565 (2009) · Zbl 1158.93406 · doi:10.1016/j.automatica.2008.09.005
[40] J. Zhang, Y. Xia, R. Tao, New results on H filtering for fuzzy time-delay systems. IEEE Trans. Fuzzy Syst. 17(1), 128--137 (2009) · doi:10.1109/TFUZZ.2008.2007424
[41] J. Zhang, Y. Xia, P. Shi, Parameter-dependent robust H filtering for uncertain discrete-time systems. Automatica 45(2), 560--565 (2009) · Zbl 1158.93406 · doi:10.1016/j.automatica.2008.09.005
[42] H. Zhang, H. Yan, J. Liu, Q. Chen, Robust H filters for Markovian jump linear systems under sampled measurements. J. Math. Anal. Appl. 356(1), 382--392 (2009) · Zbl 1162.93041 · doi:10.1016/j.jmaa.2009.03.027